# SDR FDEA201011114318

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1019
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UPPER FRAME AT STA 1560 CRACKED AT STR 2R.  REMOVED DAMAGED FRAME SECTION IAW SRM 53-00-07, REPAIR 1 FABRICATED NEW FRAME SECTION AND REPAIR PARTS ON TRAVELERS T10/854916, T10/854914 AND T10/854915.  LOCATED AND DRILLED IAW SRM 53-0007 COLD WORK HOLES IAW SRM 51-40-09 AND INSTALLED REPAIR.  THIS IS MAJOR CLASS  "B" REPAIR TO BE INSPECTED 37,000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST(REPAIR INSP DETAIL VISUAL AT INTERVAL OF 12,000 FLIGHT CYCLES).
